Record:   Prev Next
作者 Buchholz, Bobbi
書名 Self-adjoint matrix equations on time scales
說明 100 p
附註 Source: Dissertation Abstracts International, Volume: 68-02, Section: B, page: 1007
Advisers: Lynn Erbe; Allan Peterson
Thesis (Ph.D.)--The University of Nebraska - Lincoln, 2007
In this study, linear second-order delta-nabla matrix equations on time scales are shown to be formally self-adjoint equations with respect to a certain inner product and the associated self-adjoint boundary conditions. After a connection is made with symplectic dynamic systems on time scales, we introduce a generalized Wronskian and establish a Lagrange identity and Abel's formula. Two reduction-of-order theorems are given. Solutions of the second-order self-adjoint equation are then shown to be related to corresponding solutions of a first-order Riccati equation. Then a comprehensive roundabout theorem relating key equivalences is stated. Finally several oscillation theorems are proven about the self-adjoint equation. We then go on to state similar results for the nabla-delta matrix equation
School code: 0138
Host Item Dissertation Abstracts International 68-02B
主題 Mathematics
Alt Author The University of Nebraska - Lincoln
Record:   Prev Next